# SDR 2001UALA02087

- Difficulty date: September 27, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N442UA
- Make and model: Airbus A320-232
- Aircraft serial: 780
- Aircraft time: 135,344 hours, 4,493 cycles
- Engine: Iae V2527A5
- System (JASC): 2710 · Aileron Control System
- Part: Servo
- Part number: 31073110
- Part serial: 3223
- Condition: Malfunctioned
- Location: Rt Aileron
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

UNCOMMANDED RIGHT ROLL IN EXCESS OF 10 DEGREES EXPERIENCED AFTER ENCOUNTER WITH TURBULENCE.  THE RT GREEN AILERON SERVO CONTROL WAS REPLACED AND THE OPERATIONAL CHECK WAS GOOD.
